Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018, Article ID 3804742, 6 pages
https://doi.org/10.1155/2018/3804742
Research Article

Multiobjective Optimization, Scalarization, and Maximal Elements of Preorders

1DIA, Università di Trieste, 34127 Trieste, Italy
2DEAMS, Università di Trieste, 34127 Trieste, Italy
3DEM, Università di Brescia, 25122 Brescia, Italy

Correspondence should be addressed to Gianni Bosi; ti.stinu.smaed@isob.innaig

Received 31 July 2017; Accepted 17 December 2017; Published 28 January 2018

Academic Editor: Simeon Reich

Copyright © 2018 Paolo Bevilacqua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Miettinen, Nonlinear Multiobjective Optimization, Kluwer Academic Publishers, Norwell, Mass, USA, 1999. View at MathSciNet
  2. M. Ehrgott, Multicriteria optimization, vol. 491 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2000. View at MathSciNet
  3. I. Das, “A preference ordering among various pareto optimal alternatives,” Journal of Structural Optimization, vol. 18, no. 1, pp. 30–35, 1999. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Pietrzak, “A systematic search for Pareto optimum solutions,” Journal of Structural Optimization, vol. 17, no. 1, pp. 79–81, 1999. View at Publisher · View at Google Scholar · View at Scopus
  5. P. Xidonas, G. Mavrotas, C. Hassapis, and C. Zopounidis, “Robust multiobjective portfolio optimization: a minimax regret approach,” European Journal of Operational Research, vol. 262, no. 1, pp. 299–305, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Chateauneuf, M. Mostoufi, and D. Vyncke, “Multivariate risk sharing and the derivation of individually rational Pareto optima,” Mathematical Social Sciences, vol. 74, pp. 73–78, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. M. Barrieu and G. Scandolo, “General Pareto optimal allocations and applications to multi-period risks,” ASTIN Bulletin, vol. 38, no. 1, pp. 105–136, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. A. V. Asimit, V. Bignozzi, K. C. Cheung, J. Hu, and E.-S. Kim, “Robust and Pareto optimality of insurance contracts,” European Journal of Operational Research, vol. 262, no. 2, pp. 720–732, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Ehrgott and S. Nickel, “On the number of criteria needed to decide Pareto optimality,” Mathematical Methods of Operations Research, vol. 55, no. 3, pp. 329–345, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Bokrantz and A. Fredriksson, “Necessary and sufficient conditions for Pareto efficiency in robust multiobjective optimization,” European Journal of Operational Research, vol. 262, no. 2, pp. 682–692, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. d'Aspremont and L. Gevers, “Social welfare functionals and interpersonal comparability,” Handbook of Social Choice and Welfare, vol. I, Chapter 10, pp. 459–541, 2002. View at Publisher · View at Google Scholar · View at Scopus
  12. E. A. Ok, “Utility representation of an incomplete preference relation,” Journal of Economic Theory, vol. 104, no. 2, pp. 429–449, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Evren and E. A. Ok, “On the multi-utility representation of preference relations,” Journal of Mathematical Economics, vol. 47, no. 4-5, pp. 554–563, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. Minguzzi, “Normally Preordered Spaces and Utilities,” Order, vol. 30, no. 1, pp. 137–150, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. J. C. R. Alcantud, G. Bosi, and M. Zuanon, “Richter–Peleg multi-utility representations of preorders,” Theory and Decision, vol. 80, no. 3, pp. 443–450, 2016. View at Publisher · View at Google Scholar · View at Scopus
  16. C. Rodríguez-Palmero and J.-L. García-Lapresta, “Maximal elements for irreflexive binary relations on compact sets,” Mathematical Social Sciences, vol. 43, no. 1, pp. 55–60, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Bosi and M. . Zuanon, “Maximal elements of quasi upper semicontinuous preorders on compact spaces,” Economic Theory Bulletin, vol. 5, no. 1, pp. 109–117, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  18. V. V. Podinovski, “Non-dominance and potential optimality for partial preference relations,” European Journal of Operational Research, vol. 229, no. 2, pp. 482–486, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. V. V. Podinovski, “Potential optimality of pareto optima,” in Proceedings of the 1st International Conference on Information Technology and Quantitative Management, ITQM 2013, pp. 1107–1112, China, May 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. D. J. White, “Notes in decision theory: optimality and efficiency II,” European Journal of Operational Research, vol. 4, no. 6, pp. 426-427, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. K. Richter, “Revealed Preference Theory,” Econometrica, vol. 34, no. 3, pp. 635–645, 1966. View at Publisher · View at Google Scholar
  22. B. Peleg, “Utility functions for partially ordered topological spaces,” Econometrica, vol. 38, pp. 93–96, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. Ward Jr., “Partially ordered topological spaces,” Proceedings of the American Mathematical Society, vol. 5, pp. 144–161, 1954. View at Publisher · View at Google Scholar · View at MathSciNet
  24. T. C. Bergstrom, “Maximal elements of acyclic relations on compact sets,” Journal of Economic Theory, vol. 10, no. 3, pp. 403-404, 1975. View at Publisher · View at Google Scholar · View at Scopus
  25. J. C. Alcantud, “Characterization of the existence of maximal elements of acyclic relations,” Economic Theory, vol. 19, no. 2, pp. 407–416, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus